Coronary Stent-Induced Kounis Syndrome: A Case Report.
Аннотация
Kounis syndrome is an acute coronary syndrome triggered by allergic hypersensitivity to various stimuli. Here, we report the case of a 54-year-old man who had coronary stent-induced type III Kounis syndrome. The patient developed a rash on the anterior chest wall and experienced throat discomfort 40 minutes after stent implantation in the left anterior descending artery. Given his history of allergies, a presumptive diagnosis of anaphylaxis was made, and 0.5 mg of adrenaline was injected intramuscularly into the left thigh. The patient's symptoms initially resolved; however, approximately 50 minutes after the onset of the allergic reaction, he developed chest pain accompanied by ST-segment elevation in the anterior leads. Emergency coronary angiography revealed total occlusion at the mid-portion of the distal stent implanted in the left anterior descending artery, which was treated with repeated ballooning. The patient was later found to have a metal allergy. This case highlights the importance of obtaining a thorough allergy history, particularly regarding metal allergies, and recognizing Kounis syndrome as a potential cause of stent thrombosis associated with allergic hypersensitivity during coronary interventions.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.